# SDR CA150825009

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 68,657 hours
- Engine: Allsn 501D13H
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3300588
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) NR 1 ENGINE SPOOLED DOWN WHILE LOADING RETARDANT. ENGINE WOULD NOT RESTART. FCU HAD FAILED.
